← Return to Chronic dizziness and vestibular migraines

Discussion
kimh33 (@kimh33)

Chronic dizziness and vestibular migraines

Ear, Nose & Throat (ENT) | Last Active: Mar 14, 2019 | Replies (40)

Comment receiving replies
@jenniferhunter

Antibiotics can cause hearing loss. With hearing loss, it also can affect balance. Search for oto-toxic drugs and you can find a list. The drugs can cause the hair cells which are actually the nerve endings that pick up sounds to become bent over. In contrast, excessive loud noises can shatter the hair cells causing hearing loss of that frequency. Each drug comes with a sheet that should list potential problems. A pharmacist might be a good resource.

Jump to this post


Replies to "Antibiotics can cause hearing loss. With hearing loss, it also can affect balance. Search for oto-toxic..."

That's a great point. Typically antibiotic ototoxic effect is to both ears. I already was deaf in my left ear prior to the hospitalization.

  Request Appointment